# SDR 95ZZZX3373

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N708AL
- Make and model: Skrsky S76A
- Aircraft serial: 760277
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Roller Bearing
- Part number: 23035262
- Condition: Failed
- Location: Compressor Nr 1
- Part time: 1,965 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED LOUD GRINDING NOISE ON SHUT DOWN.  COMPRESSOR WAS DISASSEMBLED DUE TO IMPELLER DRAGGING ON SHROUD AND FOUND NR 1 ROLLER BEARING HAD FAILED.  UPON DISASSEMBLY, FOUND SEPARATE CAGE FOR ROLLERS BROKEN.  APPROXIMATELY 80 DEGREES OF SEPARATOR CAGE BROKEN OFF.  FOUND 2 EACH ROLLERS AND PARTS FROM SEPARATOR CAGE LAYING ON TOP OF BEARING INSIDE OF NR 1 BEARING HOUSING.
